1 Publication
2022 | Journal Article | LibreCat-ID: 35644
Uniqueness of the Inverse First Passage Time Problem and the Shape of the Shiryaev boundary
M. Kolb, A. Klump, Theory of Probability and Its Applications 67 (2022) 717–744.
LibreCat
M. Kolb, A. Klump, Theory of Probability and Its Applications 67 (2022) 717–744.
Search
Filter Publications
Display / Sort
Export / Embed
1 Publication
2022 | Journal Article | LibreCat-ID: 35644
Uniqueness of the Inverse First Passage Time Problem and the Shape of the Shiryaev boundary
M. Kolb, A. Klump, Theory of Probability and Its Applications 67 (2022) 717–744.
LibreCat
M. Kolb, A. Klump, Theory of Probability and Its Applications 67 (2022) 717–744.